# SDR CWQA20141203001

- Difficulty date: November 30, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N221DG
- Make and model: Gulstm GVI
- Aircraft serial: 6061
- Aircraft time: 212 hours, 66 cycles
- System (JASC): 3810 · Potable Water System
- Part: Drain Line
- Part number: 4E4866112
- Part serial: N1234701
- Condition: Overheated
- Location: Zone 100
- Part time: 212 hours, 66 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, CREW WAS INFORMED OF HOT ELEC & SMOKE SMELL COMING FROM BAGGAGE AREA.  CHECK LIST FOLLOWED, CONTINUED DESCENT & APPROACH TO DESTINATION.  MX EVALUATION FOUND OVERHEATED AFT, WATER, HEATED DRAIN LINE ASSEMBLY AS SOURCE OF OVERHEAT & BURNING SMELL.  HEATED DRAIN LINE PN 4E4866-112 SN N1234701 BEING REPLACED.
